The Hankel transform of the sum of consecutive generalized Catalan numbers

Predrag M. Rajkovic, Marko D. Petkovic, Paul Barry

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

We discuss the properties of the Hankel transformation of a sequence whose elements are the sums of consecutive generalized Catalan numbers and find their values in the closed form.

Original languageEnglish
Pages (from-to)285-296
Number of pages12
JournalIntegral Transforms and Special Functions
Volume18
Issue number4
DOIs
Publication statusPublished - Jan 2007

Keywords

  • Catalan numbers
  • Hankel transform
  • Orthogonal polynomials

Fingerprint

Dive into the research topics of 'The Hankel transform of the sum of consecutive generalized Catalan numbers'. Together they form a unique fingerprint.

Cite this